# SDR ASAA2013050394691

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,597 hours, 6,046 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Failed
- Location: Nr 2 Hmu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PRE-FLIGHT, FOUND NR 2 ENGINE, BLUE ANNUNCIATOR ON OVERHEAD, ENGINE VALVE CLOSED EXTINGUISHES IMMEDIATELY ON NR 2 ENGINE CUTOFF LEVER BEING OPENED.  NO TRANSIT OF VALVE INDICATION) ALSO THIS BLUE ANNUNCIATOR DOES NOT CORRECTLY PRESS TO TEST.  ACFT GROUNDED.  REPLACED NR 2 ENGINE HMU HPSOV SWITCH REF AMM 73-21-09-000-F00/400-801-F00.  OP CHECK NORMAL.
